Facebook Instagram Twitter RSS Feed Back to top on side

A note on regular maps with large planar width

In: Tatra Mountains Mathematical Publications, vol. 36, no. 2
Mária Grausová
Detaily:
Rok, strany: 2007, 13 - 18
Kľúčové slová:
regular map, triangle group, planar width
O článku:
The planar width of a finite, non-spherical map is the smallest number of intersections of a non-contractible closed curve on the supporting surface of the map with the embedded graph. We study the norm of the minimal polynomial of $2cos(π/n)$ to improve the existing upper bounds on the size of the smallest regular map of type ${m,n }$ whose planar width is larger than $r$.
Ako citovať:
ISO 690:
Grausová, M. 2007. A note on regular maps with large planar width. In Tatra Mountains Mathematical Publications, vol. 36, no.2, pp. 13-18. 1210-3195.

APA:
Grausová, M. (2007). A note on regular maps with large planar width. Tatra Mountains Mathematical Publications, 36(2), 13-18. 1210-3195.